# SDR DL76G081477

- Difficulty date: October 30, 2008
- Submitted: November 7, 2008
- Operation: Air carrier
- Aircraft: N155DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25269
- Aircraft time: 74,209 hours, 15,618 cycles
- System (JASC): 2330 · Entertainment System
- Part: Electrical Box
- Part number: RDFA312401
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ELECTRICAL ODOR NEAR SEATS 2F/G.  FOUND SEB AT 2A/B (NOT 2F/G) AT FAULT.  MOVED SEB TO SEATS 5A/B.  FWD TO MCO AND MEL PER 25-25-02A.  SEATS 2A/B NOW GOOD.  REMOVED AND REPLACED DC SEB P/N RD-FA 3124-07.  REMOVED AND REPLACED SPM P/N RD-FA 3621-01 AND R SAC CONTROL BOX P/N PS4-52222-52.  ALL IFE AND SEAT FUNCTION OPS NORMAL AT 5 A/B.  REMOVED PLACARD.
